Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Chest/throat feeling tight and dry. Difficulty in swallowing. Taking prednisone, inhaler for sinus. Reason?

I have acid reflux and a heital hernia . I have been taking prednisone 3 x day for the past 3 days. I take them in the morning. Tonight I started having tightening in the chest/throat, I used my inhaler , that didn t help, I took an antihistimine, thinking maybe I was having a reaction. That didn t help. I take 1 Laprazole a day. I took a second one. I ve also taken some antacids. My throat seems to be getting tighter and dry, I m having a little trouble swallowing , so I m chewing gum I m afraid to go to bed and lay down for fear it will get worse. Will this pass? I was given the prednisone & inhaler for a sinus/allergy problem I ve been having.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

You have not stated your age or gender....
The first thing to do will be to go the ER and have an ECG and cardiac markers done immediately. One has to exclude Coronary Artery Disease (heart attack). Reflux and hiatus hernia / Sinusitis and allergy / Steroids - any one individually and in combination can explain - but one can not be sure. The best thing is to see the doctor... it is better to be safe than sorry.
If it is excluded, one is on a firmer ground and the treatment becomes simpler - nebulisers and adjusting the medicines will help

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor